It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1 2 Showing 1 - 20 of 39 for body jerking. (0.013 seconds)


Body jerking
Mar 11, 2004
... Does anyone else on Oxycontin have trouble with their body jerking when lying down at night. As soon as I get into bed, my whole body or sometimes just my arms or legs, jerks over and over. It's very annoying. Is that because of the Oxycontin? ... (4 replies)
... Hi Linda, You're not odd at all, because there's a lot of people who experience this on opiates. My doctor called it Restless Leg Syndrome; although similair, it's not really RLS. I have it and have had it ever since going on Methadone. I'm at 180 mg, but I'm not sure dose has anything to do with it. I was on Oxycontin, 160 mg TID and Duragesic patch, 100 mg every 48... (8 replies)
... Hi Linda, Actually it's not that unusual. Any of the opiates can cause this. The normal meds used to treat them are the anti parkinsons meds, Miripex and Requip "US meds". I couldn't tolerate them but Klonopin seems to work better than anything else for me. Marcia, Paladone is Purdues new US version of a 24 hour dilaudid formulation, HydromorphContin is Purdue Canada's 12... (8 replies)

... ect that you described.But, when it comes to side effects or reactions to meds every person IS different.Just given the type of action that narcotics have on the body would really make it a highly unlikely response in most people.i hope you find the cuprit whatever it is. ... (8 replies)
... I've started on hydromorphone-contin. It does seem to be helping quite a bit with the pain with very little in the way of side effects EXCEPT!!!! I am having severe and continuous jerking of my whole body most of the night so that I can't sleep (not during the day at all). I've read this is called myoclonus. Has anyone else experienced this? Does it pass as you get used to... (8 replies)
... and I know of the body jerking thing. ... (18 replies)
Body jerking
Mar 11, 2004
... The jerking can be a real problem if it's preventing you from reaching REM sleep so it is a side effect that needs to be treated. ... (4 replies)
... I am having lots of body jerking and twitching still. My speech is quite impaired...Oh and I can't pee. It just wont start. ... (42 replies)
... This last few days I have been jerking or twitching all over my body. It can be as small as my fingers jerking, to entire body jerking. This jerking almost sent me right out of my shower! ... (42 replies)
... thank you for sharing your story with me. It is good to hear that the itching does go away for some people. I do have one question for you. Did you ever have any jerking movements from the Tramadol? ... (15 replies)
... Hey Round 1, I have them same reactions like I'm dozing off and then my body jerks and sometimes to be honest scares the h$%# out of me. Hummm. Pepper I think a few folks hit the nail on the head when we enter a deep REM sleep we are more proned to nightmares..JoJo (15 replies)
... Must say I havent really noticed nightmares, but what I have noticed and posted in the FM board is like this body jerking. My foot might take a jump or it could be my arm, its like this sensation of falling that you would get the odd time in your sleep. ... (15 replies)
What is soma?
Nov 22, 2005
... for spasm when they are actually anti spacticity drugs designed for people that have conditions like MS or spinal cord injuries and have contious spascticity or body jerking and uncontrolld rigor of specific limbs and muscles. ... (19 replies)
... i also just wanted to mention that when I had asked my doc about my horrid leg spasms and if any of my meds could also be contributing to my spastcity I was told that it could not possibly be the OC i was on as narcotics don't usually bring out that kind of a reaction.what an idiot.i think that in my case, most is due to my damaged cortico spinal tract,among other things,but... (8 replies)
... Hello Linda :wave: I have had similar side effects with Ultram and with other meds. I would describe my reaction as twitching and involuntary movements or jerks of my arms and legs. It doesn't happen continuously, and I've been able to ignore it. Now that I'm on Methadone, I don't notice it nearly as much. Kathy Mac (8 replies)
... Hi Dave, i wasn't referring to the palladone,I know what that is,i was referring to the antidepressant that Linda is currently on,the Manerix?Or Moclobomide?i couldn't find a thing on any site I looked at that is why I asked if this was a very new med.Thanks,marcia (8 replies)
... I went to try and look up the drug you mentioned using both words but could not find any info using either spelling on any of the usual drug sites i normally use for info.Is this a really new med?You could be right about a possible med reaction between the two meds.i would ask your pharmacist about it.Marcia (8 replies)
... No, this just started with the Palladone. I actually had noticed it with the regular hydromorphone as well so that I ended up switching my bedtime dose to percocet. I also take just 75 mg moclobomide in the mornings, so perhaps it's adding the Palladone that's the problem. I sure would like to be able to solve this one. My next step is Methadone, and I'd much rather stick... (8 replies)
... Does anyone besides me have body jerks while sleeping? ... (18 replies)
... Goddessdana, for me I don't think that is the cause. Before I was on these meds I've never had any problem with jerking before and as I said when I wasn't on the msc I had no problems. We'll maybe never know what is doing it? ... (18 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:57 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!